Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the semisimplicity of group rings of linear groups. II

Donald Steven Passman

Vol. 48 (1973), No. 1, 215–234
Abstract

In this paper we continue the study of the semisimplicity problem for group rings of linear groups. We consider the case in which the characteristics of the two fields involved are both equal to p > 0 and we obtain appropriate necessary and sufficient conditions in terms of the abstract structure of the group.

Mathematical Subject Classification 2000
Primary: 20C05
Milestones
Received: 16 May 1972
Published: 1 September 1973
Authors
Donald Steven Passman